# SDR 0002295503

- Difficulty date: June 30, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 50,715 hours, 21,042 cycles
- Engine: Pwa PW2037
- Engine time: 40,025 hours, 17,057 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, FLIGHT CREW HEARD A LOUD BANG FOLLOWED BY NR 1 ENGINE OVERTEMP.  SHUT DOWN THE NR 1 ENGINE. FLIGHT CREW ELECTED TO RETURN TO DEPARTURE AIRPORT. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND METAL IN THE TAILPIPE AND REMOVED AND REPLACED NBR 1 ENGINE.
